# SDR TRBA201133601

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 22,848 hours, 27,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EXTERNAL EMERGENCY LIGHT INOPERATIVE.   R & R LAMP IN AFT RT EXTERNAL EMERGENCY LIGHT IAW JIC 33-51-24.  OPS CHECKED GOOD IAW JIC 33-50-00.
